# SDR RAIA950744

- Difficulty date: July 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 217
- System (JASC): 3442 · Weather Radar System
- Part: Rt Unit
- Part number: MI5853505
- Condition: Failed
- Location: Radar
- Part time: 5,127 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STL - FLT 7130 - RADAR INOP.  MAINTENANCE REPLACED RADAR RECEIVER/TRANSMITTER.  GROUND TEST GOOD.  (M)
